# SDR DXTA2023101197690

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 8,659 hours, 5,013 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING ONCE AUTO PILOT WAS DIS-CONNECTED. AMBER PRI STAB TRIM FAIL ANNUNCIATED.  POWERED UP AIRCRAFT AND DID NOT HAVE A PRI STAB TRIM FAIL MESSAGE PRESENT. FOLLOWED B3-006B81 SMARTFIX REFRENCE. FOLLOWED STEPS 1 AND 2 WHICH CONSISTS OF, "PULL THE HST ECU BREAKER CB1 - 815, AND CB2 - B13, RESET AFTER A COUPLE SECONDS.  PERFORM THE OPERATIONAL TEST OF THE RUDDER TRAVEL-LIMITER ACTUATOR. THE HSTA PRE-FLIGHT BRAKE TEST IS PERFORMED SIMULTANEOUSLY WITH THE RTL PRE-FLIGHT TEST.  FOUND BRAKE #1 AND #3 FAULT ON TWO DIFFERENT FAULTS LABELED ASPRI STAB TRIM FAIL.  NO DEFECTS NOTE
